U.S. doctors online nowAsk doctors free
A 32-year-old member asked:

could plaquenil (hydroxychloroquine) give you a heavy feeling in the chest?

1 doctor answer1 doctor weighed in
Dr. Thomas Namey
Rheumatology 48 years experience
Unlikely.: This is not a common side-effect, or should I say very rare. I've never seen it occur in hundreds of patients i've treated with ho-q. But many conditions, particularly arthritis and sle, in which ho-q is used can cause what you described. Talk with your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Dec 9, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.